# SDR AALA20050657

- Difficulty date: October 7, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 50030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - CABIN AND COCKPIT EMERGENCY LIGHTS INOPERATIVE.  RECHARGED BATTERIES AND REPLACED BATTERY PACK AT B5 23.  SYSTEM GROUND CHECKED NORMAL OPERATION.
